Alert archive / Massachusetts / Red Flag Warnings in 2019
Red Flag Warning 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this red flag warning at Apr 4, 2019, 4:12 AM EDT for 13 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 5 counties in Rhode Island. It took effect at Apr 4, 2019, 9:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2019, 4:12 AM EDT (08:12 UTC)
- In effect from
- Apr 4, 2019, 9:00 AM EDT
- Expired
- Apr 4, 2019, 7:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 26 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 8.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
990 WWUS81 KBOX 040812 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 412 AM EDT Thu Apr 4 2019 CTZ002>004-MAZ002>022-026-RIZ001>008-041615- /O.UPG.KBOX.FW.A.0001.190404T1200Z-190405T0000Z/ /O.NEW.KBOX.FW.W.0001.190404T1300Z-190405T0000Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- Block Island RI- 412 AM EDT Thu Apr 4 2019 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES... The National Weather Service in Boston/Norton has issued a Red Flag Warning for Southern New England, which is in effect from 9 AM this morning to 8 PM EDT this evening. The Fire Weather Watch is no longer in effect. * Affected Area...All of Southern New England. * Timing...From 9 AM this morning through 8 PM this evening. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 15 percent. * Temperatures...Highs around the upper 40s to low 50s. * Lightning... None. * Impacts...Dry weather and gusty winds will result in critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ MAZ023-024-041615- /O.NEW.KBOX.FW.W.0001.190404T1300Z-190405T0000Z/ Dukes MA-Nantucket MA- 412 AM EDT Thu Apr 4 2019 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES... The National Weather Service in Boston/Norton has issued a Red Flag Warning for Southern New England, which is in effect from 9 AM this morning to 8 PM EDT this evening. The Fire Weather Watch is no longer in effect. * Affected Area...Marthas Vineyard MA and Nantucket MA. * Timing... 9 AM this morning to 8 PM this evening. * Winds...West 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 30 percent. * Temperatures... Highs in the upper 40s and around 50. * Lightning... None. * Impacts...Dry weather and gusty winds will result in critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
3 follow-up statements
771 WWUS81 KBOX 041428 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 1028 AM EDT Thu Apr 4 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-042230- /O.CON.KBOX.FW.W.0001.000000T0000Z-190405T0000Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- 1028 AM EDT Thu Apr 4 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR GUSTY WEST WINDS AND EXTREMELY LOW RELATIVE HUMIDITY FOR ALL OF MASSACHUSETTS INCLUDING CAPE COD AND ISLANDS...ALL OF RHODE ISLAND AND ALL OF CONNECTICUT. * Timing...through 8 PM this evening. * Winds...West 15 to 25 mph with gusts up to 35 mph at times. * Relative Humidity...As low as 15 percent. * Temperatures...Highs around the upper 40s to low 50s. * Lightning... None. * Impacts...critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
403 WWUS81 KBOX 041934 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 334 PM EDT Thu Apr 4 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-042300- /O.EXT.KBOX.FW.W.0001.000000T0000Z-190404T2300Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- 334 PM EDT Thu Apr 4 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR GUSTY WEST WINDS AND EXTREMELY LOW RELATIVE HUMIDITY FOR ALL OF MASSACHUSETTS INCLUDING CAPE COD AND ISLANDS...ALL OF RHODE ISLAND AND ALL OF CONNECTICUT. * Timing...through 8 PM this evening. * Winds...Northwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 15 percent. * Temperatures...Highs around the upper 40s to low 50s. * Lightning... None. * Impacts... critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
215 WWUS81 KBOX 042317 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 717 PM EDT Thu Apr 4 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-050030- /O.EXP.KBOX.FW.W.0001.000000T0000Z-190404T2300Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- 717 PM EDT Thu Apr 4 2019 ...RED FLAG WARNING WILL EXPIRE AT 8 PM... Gusty winds were diminishing this evening. Relative humidity values will also begin to increase as temperatures drop. Therefore...the red flag warning will expire on time at 8 pm. $$ Frank For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at Apr 4, 3:29 AM EDT, 43 minutes earlier.
Area forecast discussion, Apr 4, 3:29 AM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
329 AM EDT Thu Apr 4 2019
.SYNOPSIS...
Winds diminishing early morning, with clear and dry weather.
Breezy, dry conditions redevlop during the day as high pressure
works into the region. The wind and dry conditions will bring
another day of fire weather concerns. High pressure exits Friday
but maintains dry weather for most of the day. Showers late
Friday into early Saturday, followed by dry weather and high
pressure into Sunday. Another round of showers Sunday night into
early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Early morning...
Winds have diminished, but isallobars of 1 mb/hr should maintain
a pressure gradient through the night, and thus a west-northwest
wind. This is advecting drier air into Southern New England,
with dew points in the teens and potential to reach the upper
single numbers by morning.
Today...
High pressure over the Great Lakes with a continued west-
northwest surface flow over Southern New England. Cold advection
and daytime solar heating will again build a mixed layer to at
least 850 mb, but winds in the layer will be less than on
Wednesday. Expect gusts to 25-30 kt/30-35 mph. Temperatures of
-4C to -7C at 850 mb would support max temps in the 40s and
lower 50s.
Very dry airmass in place, with upstream dew points roughly
8-14F. Dewpoints at 850 mb are similar, about 5-14F. We lowered
model forecsats of dewpoint a couple of degrees to match.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
High pressure moves overhead tonight and off to the east Friday.
Low dewpoints are expected to linger through the night and into
at least the first part of Friday. As light south winds develop
Friday we may see dewpoints increase, although we suspect it
will take much of the day.
Moisture profiles show increasing mid and high clouds on Friday.
The models differ on the onset of low level moisture, the GFS
being about 6 hours faster than the NAM and the ECMWF. With the
low-dewpoint air in place and large temp-dewpoint differences
during the afternoon, suspect the initial precipitation will
evaporate. Thus we favor the slower onset of the NAM/ECMWF. This
brings rain to our western areas around 5 PM and to the east
around 8 PM.
Temperatures tonight used the lower guidance values, upper teens
and 20s. Max temps Friday will work off of -6C to -8C, so
expect temperatures in the 40s.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Highlights...
* Dry and cooler Friday
* Rain Friday night with potential for brief wintry mix at onset
* Dry and mild weekend
* Unsettled weather with potential for big warm up early next week
Details...
Friday...
1034mb high pressure moves over southern New England early Friday
and slowly off the east coast. With dry air and light winds we're
looking at a dry day early, with rain overspreading from west to
east late. We'll have high clouds, lowering through the day as the
column saturates. Model soundings though still indicate substantial
dry air in the low levels which should keep precip at bay until
afternoon in western MA/CT and Friday evening/night for eastern
MA. Temps will be a bit cooler than Thursday, in the mid to
upper 40s.
Friday night into Saturday...
An approaching shortwave disturbance Friday brings the return of
rain, with a potential for some initial wintry mix in the high
elevations of MA and CT at the onset before warmer air moves in.
Southerly flow between the exiting high and incoming low advect
in a good tap of subtropical moisture (PWATs >1") coincident
with a vortmax at the mix levels and a developing 40-45kt LLJ
overnight. Non-diurnal temperature trend expected overnight into
Saturday as return flow in the low-mid levels brings in warmer
air. Lows should occur fairly early in the night, in the upper
30s for most. Winds will be gusty, mainly along the coast and
over the waters...inverted profiles keep widespread mixing down
of higher winds at bay.
Saturday and Sunday...
Gradual clearing expected Saturday morning as the precip moves out
and drier air invades. Approaching high pressure expected for the
weekend, keeping us dry for the most part, though some question as
to how quickly precip returns late Sunday. For now sticking with a
dry forecast Sunday and increasing rain chances Sunday night. Mild
weekend in store, with 850mb temps around +5C we can expect highs in
the low 60s on Saturday, moderating a few degrees on Sunday.
Monday through Wednesday...
To start the week we'll have a progressive pattern bringing
periodic precip chances to SNE for the first half of the week
as flow becomes much more amplified. The forecast is more
uncertain beyond the weekend, but increasing confidence that
things will become unsettled. A deep 500mb trough approaches
with a surface low ahead of it. The big question is how our next
low pressure system develops in the lee of the Rockies over the
weekend and where it goes from there. That will have a big
effect not only on how wet we'll be, but whether we see a big
warm up to start the week. For now going with a blend of
guidance to and keeping chances of rain in the forecast through
Wednesday with slightly above average temperatures in the upper
50s.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Friday/...High confidence.
Today... VFR. West-northwest wind diminishes early morning,
then redevelops late morning and afternoon with gusts 25 to 30
kt.
Tonight... VFR. Wind diminishing and becoming light.
Friday... VFR. Light south winds developing through the day,
especially the afternoon. Light rain develops from west to east
in the late afternoon.
KBOS terminal...High confidence in TAF.
KBDL terminal...High confidence in TAF.
Outlook /Friday Night through Monday/...
Friday Night: Mainly VFR, with local IFR possible. Breezy. RA
likely.
Saturday: VFR. Breezy. Slight chance RA.
Saturday Night through Sunday: VFR.
Sunday Night: Mainly VFR, with local MVFR possible. Breezy.
Chance RA.
Monday: Mainly VFR, with areas IFR possible. Breezy. Chance RA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Friday/...High confidence.
West-northwest gales continue over the outer waters east of
Massachusetts. Observed winds early this morning were near 35
kt. The pressure gradient should diminish this morning, at which
time the gales can be converted to Small Craft Advisories.
Winds and seas will be at Small Craft levels through the day.
High pressure builds over the waters tonight and Friday morning,
then moves off to the east. Expect winds and seas to diminish
tonight, turning from the south on Friday.
Outlook /Friday Night through Monday/...
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft. Rain likely.
Saturday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain.
Saturday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.
Sunday: Winds less than 25 kt.
Sunday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain.
Monday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Seas up to 5 ft. Chance of rain.
&&
.FIRE WEATHER...
Elevated fire risk for all of S New England today.
Lower dew points are advecting in, with values in the upper
single numbers and teens. West-northwest winds will increase
again with daytime heating. Sustained winds will be 10 to 15
mph, with gusts 20 to 30 mph. Minimum relative humidity values
expected to be around 15 to 25 percent. We plan to convert the
Fire Weather Watch to a Warning with this forecast.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Red Flag Warning from 9 AM this morning to 8 PM EDT this
evening for CTZ002>004.
MA...Red Flag Warning from 9 AM this morning to 8 PM EDT this
evening for MAZ002>022-026.
RI...Red Flag Warning from 9 AM this morning to 8 PM EDT this
evening for RIZ001>008.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
ANZ230>232-251.
Small Craft Advisory until 8 PM EDT this evening for
ANZ233>237-256.
Gale Warning until 9 AM EDT this morning for ANZ250-254-255.
&&
SYNOPSIS...WTB/BW
NEAR TERM...WTB/BW
SHORT TERM...WTB
LONG TERM...BW
AVIATION...WTB/BW
MARINE...WTB/BW
FIRE WEATHER...Hazardous weather outlook, Apr 3, 3:52 PM EDT, 12 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 352 PM EDT Wed Apr 3 2019 CTZ002>004-MAZ002>018-026-RIZ001-002-042000- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI- 352 PM EDT Wed Apr 3 2019 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Fire Weather Watch. Thursday ... There is an elevated fire risk across interior Southern New England away from the coast as relative humidity will be down as low as 20 percent with westerly wind gusts of 25 to 35 mph. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ019>022-RIZ003>008-042000- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 352 PM EDT Wed Apr 3 2019 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...This afternoon and tonight. There is the risk that westerly wind gusts will come close to 45 mph this afternoon into early evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Fire Weather Watch. Thursday ... There is an elevated fire risk across interior Southern New England away from the coast as relative humidity will be down as low as 20 percent with westerly wind gusts of 25 to 35 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ023-024-042000- Dukes MA-Nantucket MA- 352 PM EDT Wed Apr 3 2019 This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...This afternoon and tonight. There is the risk that westerly wind gusts will come close to 45 mph this afternoon into early evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday ... There is an elevated fire risk across interior Southern New England away from the coast as relative humidity will be down as low as 20 percent with westerly wind gusts of 25 to 35 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ233>237-256-042000- Vineyard Sound-Buzzards Bay-Rhode Island Sound-Narragansett Bay- Block Island Sound- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 352 PM EDT Wed Apr 3 2019 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ250-251-254-255-042000- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 352 PM EDT Wed Apr 3 2019 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT THURSDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>232-042000- Boston Harbor-Cape Cod Bay-Nantucket Sound- 352 PM EDT Wed Apr 3 2019 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT THURSDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:13 PM EDT | Small Craft Advisory | BOX | 34 hr | |
| Apr 4, 3:31 PM EDT | Winter Weather Advisory | BOX | Franklin, Hampden, Hampshire | 37 hr |
Nearby
Red Flag Warnings in Massachusetts, 2019Red Flag Warnings in Rhode Island, 2019Red Flag Warnings in Connecticut, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.